Limiting forms of the frequency distribution of the largest or smallest member of a sample

A - Papers appearing in refereed journals

Fisher, R. A. and Tippett, L. H. C. 1928. Limiting forms of the frequency distribution of the largest or smallest member of a sample. Mathematical Proceedings Of The Cambridge Philosophical Society. 24 (2), pp. 180-190. https://doi.org/10.1017/S0305004100015681

AuthorsFisher, R. A. and Tippett, L. H. C.
Year of Publication1928
JournalMathematical Proceedings Of The Cambridge Philosophical Society
Journal citation24 (2), pp. 180-190
Digital Object Identifier (DOI)https://doi.org/10.1017/S0305004100015681
Open accessPublished as non-open access
PublisherCambridge University Press
Cambridge University Press (CUP)
ISSN0305-0041

Permalink - https://repository.rothamsted.ac.uk/item/8w28z/limiting-forms-of-the-frequency-distribution-of-the-largest-or-smallest-member-of-a-sample

Restricted files

Publisher's version

Under embargo indefinitely

93 total views
0 total downloads
4 views this month
0 downloads this month